# SDR GUUA12100601

- Difficulty date: December 10, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N81533
- Make and model: Beech 1900D
- Aircraft serial: UE137
- Aircraft time: 23,685 hours, 28,904 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT:9227 DURING FLIGHT LANDING GEAR WARNING HORN SOUNDS BETWEEN 90-91 PERCENT, N1 WITH 2300-2500 POUNDS OF TORQUE.  ADJUSTED LANDING GEAR WARNING HORN PEDESTAL SWITCHES.  TEST FLIGHT SATISFACTORY.
